# SDR FDEA201008183036

- Difficulty date: August 18, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 168-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SUPPORT WEB AT STATION 1680-1720 HAS CORROSION IN SEVERAL AREAS.  REMOVED AFT PRESSURE BULK HEAD SUPPORT WEB OVER 20 EA AREA (PLACES) CHECKED LIMITS ON WEB, ORIG MAT  .071  REMOVED .040  FOUND TO BE OUT OF LIMITS IAW SRM 53-0051 FIG 101 DETAIL III PAGE 103 ,  REMOVED ANGLE SUPPORT ATTACH TO WEB IAW SRM 51-40-02  . FABRICATED NEW WEB IAW DWG 146N5318  LOCATED 7 DRILLED NEW WEB IAW SRM 51-40-05. INSTALLED NEW WEB 7 ANGLE SUPPORT ATTACH TO WEB IAW SRM 51-40-02
